# SDR SWAA2012070905663

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 79,734 hours, 62,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bracket
- Part number: 6556685
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE AFT BOLT ATTACH BRACKET STANDOFF CRACKED.  REMOVED AND REPLACED BRACKET ASSY PER M/M.
